# SDR DALA2023100908279

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 74,397 hours, 29,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9490096) EMERGENCY EXIT SIGN IN AISLE, OVERHEAD AT SEAT 22 A-F IS BROKEN. SECURED WIRES TO EMERGENCY EXIT SIGN AT ROW 22 PER B737 SWPM 20-10-11. SIGN AT ROW 22 IS FULLY FUNCTIONAL. C/W ERA 612662-14.
